Advanced SearchSearch Tips
On Partitioning and Subtractive Subsemimodules of Semimodules over Semirings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 2,  2010, pp.329-336
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.2.329
 Title & Authors
On Partitioning and Subtractive Subsemimodules of Semimodules over Semirings
Chaudhari, Jaiprakash Ninu; Bond, Dipak Ravindra;
  PDF(new window)
In this paper, we introduce a partitioning subsemimodule of a semimodule over a semiring which is useful to develop the quotient structure of semimodule. Indeed we prove : 1) The quotient semimodule M=N(Q) is essentially independent of choice of Q. 2) If f : M M' is a maximal R-semimodule homomorphism, then . 3) Every partitioning subsemimodule is subtractive. 4) Let N be a Q-subsemimodule of an R-semimodule M. Then A is a subtractive subsemimodule of M with if and only if is a subtractive subsemimodule of .
semimodule;subtractive subsemimodule;partitioning subsemimodule;quotient semimodule;maximal homomorphism;isomorphism;
 Cited by
ON SUBTRACTIVE EXTENSION OF SUBSEMIMODULES OF SEMIMODULES, Journal of the Chungcheng Mathematical Society, 2013, 26, 1, 37  crossref(new windwow)
On Exact Sequence of Semimodules over Semirings, ISRN Algebra, 2013, 2013, 1  crossref(new windwow)
Paul J. Allen, A fundamental theorem of homomorphism for semirings, Proc. Amer. Math. Soc., 21(1969), 412-416. crossref(new window)

Paul J. Allen, J. Neggers and H. S. Kim, Ideal theory in commutative A-semirings, Kyungpook. Math. Journal, 46(2006), 261-271.

R. E. Atani and S. E. Atani, On subsemimodules of semimodules, Buletinul Acad. Sci. Republ. Moldova, ser. Math., to appear (2010).

Shahabaddin Ebrahimi Atani, The ideal theory in quotient of commutative semirings, Glasnik Matematicki, Vol. 42(62)(2007), 301-308. crossref(new window)

J. S. Golan, Semiring and their Applications, Kluwer Academic publisher Dordrecht, 1999.

Vishnu Gupta and J. N. Chaudhari, On Right $\pi$-Regular Semirings, Sarajevo Journal of Mathematics. Vol 2(14)(2006), 3-9.

Vishnu Gupta and J. N. Chaudhari, On Partitioning ideals of Semirings, Kyungpook. Math. Journal, 46(2006), 181-184.

Vishnu Gupta and J. N. Chaudhari, Some remarks on semirings, Radovi Matematicki, 12(2003), 13-18.